# SDR 2001UALA01939

- Difficulty date: September 2, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 37,544 hours, 14,096 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FRAME AT BS 1682, CABIN FLOOR LEVEL, DAMAGED ON THE TOP OF THE INBD CAP. MAJOR REPAIR ACCOMPLISHED.  BLENDED AREA.  INSTALLED REPAIR ANGLE.
